# SDR SWAA2022022204969

- Difficulty date: August 11, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CARGO FLOOR STRUCTURES TEE HAS CORROSION AROUND FASTENER HOLES AT STA.767 RBL.21 TO LBL.21 / RECIEVED NEW FLOOR TEE STRAP P/O 688537 DISCARDED OLD TEE STRAP AT STA. 767 AND REPLACED WITH NEW STRAP I/A/W SRM 51-10-02-0G-0 + BOEING DWG 146A9401
